# SDR AALA20070456

- Difficulty date: March 7, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FORWARD RIGHT WING INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT FORWARD RIGHT WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
